Hey all! Wondering if anyone has had any breathing or heart problems while taking any of the following medications: Metformin, Januvia, Victoza or Glipizides. I have been on all or combination of 2 and have had extreme shortness of breath, heart palpitations, and fast heart rate on and off since being diagnosed a year and half ago with type 2. My doctors keep saying it's not a reaction to the meds, but my gut tells me differently. Anyone have similar responses?
Hey! I'm 31 years old diagnosed a little over a year ago with type 2. Started out on Victoza and Metformin, but had allergic reactions to the meds so I am now on Januvia and Glipizides. Numbers went from a 10.4 A1C to a 6.8. But for the past 6 months my sugar has been out of control and similar allergic reactions are starting up again. I have to check A1C tomorrow and am scared of the results. I've also developed some heart and breathing problems which I will be seeing another specialist for on Fri. Feeling a little bummed and disheartened that my sugars are going back up and I am unable to get them back down. I do not want to start insulin because my insurance will not cover anything until my impossibly high deductible is met. I've never been in a support group before, but just wanting to connect with others who understand. My husband and family do their best to encourage, but they still have no idea what it's like trying to keep up my job as a teacher, house, stepkids all while running in the high 200s and 300s. I feel like a zombie. What do you do to get your levels down when they go so high? I try exercise and watching carbs, but I'm definitely not perfect. Swam a ton today and sugar still was 288. Picky eater all my life, but really trying to eat new and healthier things. Sugar still stays high. Please tell me there is a light at the end of this tunnel! Need encouraged this evening for sure!View Thread
Thanks guys...I was unaware of a Wal-Mart insulin, so I will definitely ask my doctor about that. I have been under the impression insulin would be out of the question due to cost. It's a great relief to know it might not be!View Thread
Thank you! I appreciate the support and you sharing your story. I know I've got to step things up or I'm going to really have some trouble. I just get frustrated when my numbers don't seem to go down, even when I think I've done everything I'm supposed to.View Thread
Stating that I do not deserve the title of teacher and that I should be selfless in order to have a healthy life seems a bit rude as I came here for support on my health issues, not on how I should or should not teach.View Thread